National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 267442

Case Details

VAERS ID: 267442 (history)  
Age: 17.0  
Gender: Female  
Location: New York  
Vaccinated:2006-10-10
Onset:2006-10-11
   Days after vaccination:1
Submitted: 2006-11-14
   Days after onset:34
Entered: 2006-11-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0800F / 0 - / IM

Administered by: Private       Purchased by: Other
Symptoms: Rash, Urticaria
SMQs:, Anaphylactic reaction (broad), Angioedema (narrow), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: (therapy unspecified), CLARINEX
Current Illness:
Preexisting Conditions: NONE
Diagnostic Lab Data: NONE
CDC Split Type: WAES0610USA11390

Write-up: Initial and follow up information has been received from a physician concerning a 17 year old white female student with no pre-existing medical conditions. On 10-Oct2006, at 4 PM, the patient was vaccinated intramuscularly with the first dose of HPV rL1 6 11 16 18 VLP vaccine (yeast) (Lot#654540/0800F). Concomitant therapy included an unspecified therapy (reported as "over-the-counter acne medication''). There were no illnesses noted at the time of vaccination. The physician reported that when the patient left the office she was fine. That same day, the patient had been given desloratadine (CLARINEX) without positive result, by her mother and without physician consultation. On 11-Oct-2006, at 4 PM, the patient developed a rash which appeared on the ear tips, face, elbows, knee caps and around the belly button area. On 14-Oct-2006, the patient went to the emergency room (ER) but was not admitted for an overnight stay. The patient was treated with prednisone. The physician reported that she did not see the patient. The physician reported that the patient "had hives" and was given the steroids in the emergency room which she considered to be routine. At the time of this report, the patient had not recovered from the event. The physician considered the event to be non-serious. Additional information is expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=267442


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166